Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Original Paper

David Buriánek, Kryštof Verner, Pavel Hanžl, Hana Krumlová

Ordovician metagranites and migmatites of the Svratka and Orlice-Sněžník Units, northeastern Bohemian Massif

Journal of Geosciences, volume 54 (2009), issue 2, 181 - 200

DOI: http://dx.doi.org/10.3190/jgeosci.049


  Abstract References Supplementary material Map

Article supplementary material:

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943